You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.

Natural and Isogonal Families of Curves on a Surface

Joseph Lipka
Proceedings of the National Academy of Sciences of the United States of America
Vol. 3, No. 2 (Feb. 15, 1917), pp. 78-83
Stable URL:
Page Count: 6
Subjects: General Science Biological Sciences
Find more content in these subjects: General Science Biological Sciences
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.